# SDR AALA201706069009

- Difficulty date: June 5, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Handle
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PASSENGER DOOR HOOK, INNER CONTROL HANDLE. REPLACED HOOK INNER CONTROL HANDLE PER AMM 52-13-21.
